Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 134246, 8 pages
http://dx.doi.org/10.1155/2015/134246
Research Article

A Dependent Insurance Risk Model with Surrender and Investment under the Thinning Process

1School of Insurance, Shandong University of Finance and Economics, Jinan 250014, China
2School of Science, Shandong Jiaotong University, Jinan 250023, China

Received 26 August 2015; Accepted 17 September 2015

Academic Editor: Xinguang Zhang

Copyright © 2015 Wenguang Yu and Yujuan Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenguang Yu and Yujuan Huang, “A Dependent Insurance Risk Model with Surrender and Investment under the Thinning Process,” Mathematical Problems in Engineering, vol. 2015, Article ID 134246, 8 pages, 2015. https://doi.org/10.1155/2015/134246.